Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 1, Issue 1, 2007
Metadata
 

The homotopy Gerstenhaber algebra of Hochschild cochains of a regular algebra is formal
Vasily Dolgushev, Dmitry Tamarkin and Boris Tsygan
pp. 1–25
Abstract | Full-Text PDF (242 KB) | Metadata

Bordism, rho-invariants and the Baum–Connes conjecture
Paolo Piazza and Thomas Schick
pp. 27–111
Abstract | Full-Text PDF (679 KB) | Metadata

The homotopy groups of the automorphism group of Kirchberg algebras
Marius Dadarlat
pp. 113–139
Abstract | Full-Text PDF (268 KB) | Metadata